# SDR 98ZZZX4028

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON10
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 185758
- Condition: Mismanufactured
- Location: Mlg
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BLEW OUT 2 RIGHT MAIN TIRES AT V1.  INSP FOUND DEFECT ON 2 MORE TIRES ON A/C.  CRACK STARTS AS A LIGHT CRAZING MARK THEN SPLITS TIRES IN TWO.  GOODYEAR FLIGHT EAGLE 18X5.75.8, 190 MPH.
